Couldn't find what you looking for?

TRY OUR SEARCH!

I've been taking levlen ed for almost two months now and when i start to take the white inactive pills i don't get my period until Im halfway through them and then i still have my period when Im taking the beige active pills again, will this change or is it normal? Also my fiance will be coming up and i will be on the white pills when we have sex Im assuming i should make him wear a condom as the inactive pills don't protect from pregnancy as far as i know?

Loading...

Hi Curious,

It's the absence of the hormones in the pill that trigger your period.  It takes a few days for the levels to drop when you are taking the "inactive" pills.  Once the levels do drop - you have your period.

You can have sex anytime.  You are protected.  The idea is that you are NOT fertile while on the inactive periods.  You are either on your period or it is just afterwards.  Pregnancy is unlikely.  

Check with your pharmacist or doctor for clarification.

Hope it helps.

 

Reply

Loading...